Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 5, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jan 29, 2017, 4:01 AM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2017, 4:01 AM EST (09:01 UTC)
- Expired
- Jan 29, 2017, 8:10 PM EST
- In force
- 16 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
818 WHUS72 KKEY 290901 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 401 AM EST SUN JAN 29 2017 GMZ031>035-042>044-052>055-072>075-291600- /O.NEW.KKEY.SC.Y.0005.170129T0901Z-170129T1600Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 401 AM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL KEYS COASTAL WATERS. * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS EXCEPT 20 TO 25 KNOTS ON THE FLORIDA STRAITS THIS MORNING. * WAVES/SEAS...SEAS WILL BUILD TO NEAR 7 FEET ON PORTIONS OF THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
3 follow-up statements
755 WHUS72 KKEY 291546 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1046 AM EST SUN JAN 29 2017 GMZ031>035-042>044-052>055-072>075-292130- /O.EXT.KKEY.SC.Y.0005.000000T0000Z-170129T2200Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1046 AM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTH TO NORTHEAST WINDS NEAR 25 KNOTS WITH OCCASIONAL GUSTS NEAR 30 KNOTS ARE EXPECTED THROUGH EARLY AFTERNOON. WINDS WILL DECREASE TO NEAR 20 KNOTS DURING THE AFTERNOON. * WAVES/SEAS...SEAS UP TO 12 FEET ARE EXPECTED IN THE GULF STREAM EARLY THIS AFTERNOON...WITH SEAS UP TO 8 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO. SEAS WILL SUBSIDE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
965 WHUS72 KKEY 292051 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 351 PM EST SUN JAN 29 2017 GMZ031>035-042>044-292200- /O.CAN.KKEY.SC.Y.0005.000000T0000Z-170129T2200Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 351 PM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR FLORIDA BAY...HAWK CHANNEL...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. $$ GMZ052>055-072>075-300330- /O.EXT.KKEY.SC.Y.0005.000000T0000Z-170130T0400Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 351 PM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTH WINDS NEAR 20 KNOTS ARE EXPECTED THIS EVENING...TURNING NORTHWEST OVERNIGHT. * WAVES/SEAS...SEAS OF 4 TO 7 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA TONIGHT...WITH THE HIGHEST AND STEEPEST WAVES IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
321 WHUS72 KKEY 300110 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 810 PM EST SUN JAN 29 2017 GMZ052>055-072>075-300215- /O.CAN.KKEY.SC.Y.0005.000000T0000Z-170130T0400Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 810 PM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS. $$ BWC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 3:55 AM EST, 6 minutes earlier.
Area forecast discussion, Jan 29, 3:55 AM EST, 6 minutes before
Area Forecast Discussion National Weather Service Key West FL 355 AM EST Sun Jan 29 2017 .AVIATION...VFR cigs aoa FL030-040 will continue thru 9 or 10 Zulu, then prevailing MVFR cigs will be found aoa FL020-025 in light to moderate rain with average surface visibility falling to between 2-3 SM thru until 00Z Monday. Surface winds will average from 020-040 degrees aoa 10-12 knots with gusts around 20 knots, increasing to 13-15 knots with gusts to between 20-25 knots after 14-15 Zulu. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && AVI Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Jan 28, 5:25 AM EST, 22 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 525 AM EST SAT JAN 28 2017 FLZ076>078-GMZ031>035-042>044-052>055-072>075-291130- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 525 AM EST SAT JAN 28 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY WILL BE REQUIRED LATE TONIGHT FOR ALL OF THE FLORIDA STRAITS WATERS OUT 60 NM FROM OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL AREAS OF THE MARINE DISTRICT FOR SUNDAY WITH THE EXCEPTION OF FLORIDA BAY. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FUTTERMAN
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.